Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 73, NWS Tulsa, OK

April 18, 2025Benton County, Arkansas; Adair County, Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 18, 2025, 8:39 PM CDT for Benton County, Arkansas; Adair County, Delaware County, Oklahoma. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2025, 8:39 PM CDT (01:39 UTC)
Expired
Apr 18, 2025, 9:45 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Benton County, AR, Adair County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 9:00 PM CDTTSTM WND DMGGentry, ARTree blown down.
Apr 18, 9:53 PM CDTTSTM WND DMGSiloam Springs, ARSeveral trees snapped and limbs down... winds estimated 70-75mph from broadcast storm spotter. Time estimated from radar.
Apr 18, 9:55 PM CDTHAIL 1.5Siloam Springs, ARTime estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

486 
WUUS54 KTSA 190139
SVRTSA
ARC007-OKC001-041-190245-
/O.NEW.KTSA.SV.W.0073.250419T0139Z-250419T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
839 PM CDT Fri Apr 18 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Benton County in northwestern Arkansas...
  Delaware County in northeastern Oklahoma...
  Northwestern Adair County in northeastern Oklahoma...

* Until 945 PM CDT.

* At 838 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles north of Leach to 3 miles southeast of Twin
  Oaks, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Jay...                            Rogers...
  Northwest Arkansas Regional Air...Lake Eucha State Park...
  Gravette...                       Decatur...
  Hiwasse...                        Cave Springs...
  Bentonville...                    Leach...
  Gallitin...                       Twin Oaks...
  Centerton...                      Rocky Comfort...
  Natural Falls State Park...       Gentry...
  Maysville...                      Fairmount...
  Highfill...                       Kansas...

This includes Interstate 49 between mile markers 78 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 9462 3649 9415 3625 9414 3621 9428
      3622 9433 3620 9434 3607 9479 3616 9480
      3616 9490 3626 9501 3667 9463 3667 9462
TIME...MOT...LOC 0138Z 240DEG 28KT 3627 9493 3615 9479 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
130 
WWUS54 KTSA 190201
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
901 PM CDT Fri Apr 18 2025

OKC001-041-190211-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Delaware OK-Adair OK-
901 PM CDT Fri Apr 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE AND NORTHWESTERN
ADAIR COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3649 9415 3625 9414 3621 9428 3622 9433
      3621 9434 3621 9456 3633 9459 3650 9462
TIME...MOT...LOC 0201Z 231DEG 36KT 3650 9453 3625 9446 

$$

ARC007-190245-
/O.CON.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Benton AR-
901 PM CDT Fri Apr 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN BENTON COUNTY...

At 901 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Noel to near Gentry, moving
northeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Gentry...                         Maysville...
Rogers...                         Fairmount...
Northwest Arkansas Regional Air...Highfill...
Vaughn...                         Gravette...
Decatur...                        Hiwasse...
Cave Springs...                   Bentonville...
Healing Springs...                Springtown...
Miller...                         Bella Vista...
Centerton...                      Rocky Comfort...
Cherokee City...                  Lowell...

This includes Interstate 49 between mile markers 78 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3649 9415 3625 9414 3621 9428 3622 9433
      3621 9434 3621 9456 3633 9459 3650 9462
TIME...MOT...LOC 0201Z 231DEG 36KT 3650 9453 3625 9446 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
767 
WWUS54 KTSA 190211
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
911 PM CDT Fri Apr 18 2025

ARC007-190245-
/O.CON.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Benton AR-
911 PM CDT Fri Apr 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN BENTON COUNTY...

At 910 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Pineville to 3 miles northwest of
Highfill, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Hiwasse...                        Bentonville...
Rogers...                         Miller...
Bella Vista...                    Centerton...
Vaughn...                         Gravette...
Decatur...                        Highfill...

This includes Interstate 49 between mile markers 83 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3630 9414 3630 9436 3629 9445 3636 9446
      3650 9445 3649 9415
TIME...MOT...LOC 0210Z 241DEG 41KT 3653 9438 3632 9437 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
243 
WWUS54 KTSA 190223
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
923 PM CDT Fri Apr 18 2025

ARC007-190245-
/O.CON.KTSA.SV.W.0073.000000T0000Z-250419T0245Z/
Benton AR-
923 PM CDT Fri Apr 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTH CENTRAL BENTON COUNTY...

At 922 PM CDT, a severe thunderstorm was located over Bella Vista,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Bella Vista...                    Hiwasse...
Centerton...                      Miller...
Bentonville...                    

This includes Interstate 49 between mile markers 88 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3638 9414 3636 9424 3636 9432 3640 9436
      3650 9436 3649 9415
TIME...MOT...LOC 0222Z 240DEG 28KT 3648 9427 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:36 PM CDT, 2 hours 3 minutes earlier. Its key messages:

  • Updated at 216 PM CDT Fri Apr 18 2025
  • Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
  • Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
  • Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 18, 6:36 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
636 PM CDT Fri Apr 18 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 216 PM CDT Fri Apr 18 2025

  - Multiple rounds of strong to severe thunderstorms are expected
    this evening and through the weekend. All severe hazards are
    possible, with large hail being the most likely hazard type.

  - Prolonged heavy rainfall will likely result in areas of flash
    flooding and main stem river flooding this weekend.

  - Drier weather returns early next week, but unsettled weather
    resumes by midweek.

&&

.SHORT TERM...
(Through tonight)
Issued at 216 PM CDT Fri Apr 18 2025

A surface cold front is pushing southeast into the area, faster than
what most model guidance had been indicating previously. This
discrepancy casts some uncertainty into the short term forecast,
as models continue to lag behind what is being observed. With that
said, the cold front should at least make it to through I-44
corridor by late afternoon, settling somewhere in a SW-NE line
from east- central OK into northwest AR. With all of that said, as
instability spreads in aloft, along with peak heating, some storm
formation is expected by the early evening along or ahead of the
front. This will probably place the initial activity southeast of
I-44, some of which is expected to become severe. Storms will be
capable of all hazards, but large damaging hail or strong winds
are the favored threats.

Additional rounds of elevated storms will develop and move across
the area overnight, which may help to strengthen and force the cold
front boundary further south. Large hail is expected to be the
dominant severe hazard with these storms. This will continue
through Saturday morning. A few areas of flash flooding could
develop under training storms, and a Flood Watch is in effect to
cover this possibility. Low temperatures tonight will be in the
50s along and northwest of the I-44 corridor, and 60s-70s to the
south where the front will not penetrate as deeply.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025

The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.

The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.

Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.

&&

.AVIATION...
(00Z TAFS)
Issued at 636 PM CDT Fri Apr 18 2025

Aviating conditions are expected to deteriorate this evening and
into early Saturday morning, with multiple rounds of showers and
thunderstorms expected to impact the terminals resulting in
widespread MVFR and occasional IFR conditions. The initial
thunderstorms to impact the sites should have enough wind
potential to validate keeping the existing VRB mention in the
TEMPO groups, although did back off on the speeds at the NE OK
sites given the current position of the cold front. The terminals
should be largely thunder free for much of the daylight period
tomorrow, although prolonged periods of rain will likely have a
ceiling and visibility impact everywhere except FSM. The latter
few hours of the valid TAF period will have enough thunder
potential to include a PROB30 group for the E OK sites and FSM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  64  57  70 / 100  90 100 100
FSM   67  77  64  76 /  70  70  90  90
MLC   63  74  62  73 /  90  90  90  90
BVO   53  59  53  69 / 100  90 100 100
FYV   63  70  59  73 /  90  90  90  90
BYV   62  70  59  73 /  90  80  90  90
MKO   61  68  60  72 /  90  90 100  90
MIO   56  61  58  70 / 100  90 100 100
F10   59  66  59  71 / 100 100 100  90
HHW   67  78  63  73 /  70  60  80  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.

AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...22
Hazardous weather outlook, Apr 18, 5:02 PM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025

...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Northeast and East Central Oklahoma.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Late Afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

SIGNIFICANT WINDS.
    RISK...Limited.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.

After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 18, 8:15 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
815 PM CDT Fri Apr 18 2025

ARZ001-OKZ063-068-069-190200-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
815 PM CDT Fri Apr 18 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...SOUTHERN
DELAWARE...NORTHWESTERN ADAIR AND NORTHERN CHEROKEE COUNTIES THROUGH
900 PM CDT...

At 814 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of Oaks to 2 miles north of Hulbert.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tahlequah...                      Maysville...
Hulbert...                        Peggs...
Kansas...                         Lake Eucha State Park...
Gravette...                       Decatur...
Hiwasse...                        Lost City...
Colcord...                        Leach...
Scraper...                        Bella Vista...
Twin Oaks...                      Cherokee City...
Oaks...                           Natural Falls State Park...
Gentry...                         West Siloam Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3649 9419 3588 9500 3596 9526 3650 9462
TIME...MOT...LOC 0114Z 220DEG 43KT 3616 9489 3596 9515

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 18, 8:27 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
827 PM CDT Fri Apr 18 2025

OKZ070-071-190200-
Muskogee OK-McIntosh OK-
827 PM CDT Fri Apr 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES THROUGH 900 PM CDT...

At 827 PM CDT, Doppler radar indicated a strong thunderstorm over
Stidham, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wainwright...                     Pierce...
Rentiesville...                   Stidham...
Checotah...                       Lake Eufaula State Park...
Oktaha...                         Summit...
Keefeton...                       Onapa...

This includes Interstate 40 in Oklahoma between mile markers 253 and
266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3532 9567 3537 9579 3571 9551 3561 9528
TIME...MOT...LOC 0127Z 217DEG 38KT 3539 9568

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 18, 8:33 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
833 PM CDT Fri Apr 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Hail             4 SE Peggs              36.03N 95.07W
04/18/2025  M0.75 Inch       Cherokee           OK   Public

            Report from mPING: Dime (0.75 in.).

&&

KAH
Special weather statement, Apr 18, 8:34 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 PM CDT Fri Apr 18 2025

OKZ060-061-064-066-067-190215-
Tulsa OK-Okmulgee OK-Rogers OK-Creek OK-Wagoner OK-
834 PM CDT Fri Apr 18 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER...NORTHERN OKMULGEE AND
SOUTHEASTERN TULSA COUNTIES THROUGH 915 PM CDT...

At 833 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Jenks Riverside Airport to 4
miles southwest of Beggs. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Beggs...                          Broken Arrow...
Verdigris...                      Jenks Riverside Airport...
Liberty...                        Tulsa...
Claremore...                      Mounds...
Stonebluff...                     Hectorville...
Leonard...                        Jenks...
Glenpool...                       Catoosa...
Bixby...                          Kiefer...
Oneta...                          Preston...
Tiawah...                         Coweta...

This includes Interstate 44 between mile markers 220 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3638 9551 3586 9574 3585 9577 3576 9578
      3567 9618 3608 9603
TIME...MOT...LOC 0133Z 232DEG 32KT 3608 9594 3570 9613

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:21 PM CDTSevere Thunderstorm WarningTSABenton39 min
Apr 18, 9:24 PM CDTSpecial Weather StatementTSABenton36 min
Apr 18, 9:39 PM CDTSevere Thunderstorm WarningTSABenton51 min
Apr 18, 9:42 PM CDTSevere Thunderstorm WarningTSABenton33 min
Apr 18, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Carroll42 min
Apr 18, 10:13 PM CDTAreal Flood AdvisoryTSABenton6 hr
Apr 19, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington45 min
Apr 19, 12:58 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington47 min
Apr 19, 1:13 AM CDTTornado WarningTSABenton, Carroll, Madison, Washington20 min
Apr 19, 1:41 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Apr 19, 1:45 AM CDTSpecial Weather StatementTSACarroll45 min
Apr 19, 2:01 AM CDTSevere Thunderstorm WarningTSACrawford, Washington44 min
Apr 19, 2:04 AM CDTSpecial Weather StatementTSABenton26 min
Apr 19, 2:19 AM CDTAreal Flood AdvisoryTSACarroll, Crawford, Franklin, Madison, Washington4 hr
Apr 19, 2:40 AM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington65 min
Apr 19, 2:50 AM CDTFlash Flood WarningTSABenton, Washington5 hr
Apr 19, 2:55 AM CDTSpecial Weather StatementTSACarroll20 min
Apr 19, 6:22 AM CDTSpecial Weather StatementTSABenton38 min
Apr 19, 6:52 AM CDTAreal Flood AdvisoryTSABenton, Crawford, Madison, Washington4 hr
Apr 19, 7:10 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian50 min
Apr 19, 7:40 AM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
Apr 19, 7:51 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian54 min
Apr 19, 8:23 AM CDTSpecial Weather StatementTSAMadison52 min
Apr 18, 8:15 PM CDTSpecial Weather StatementTSACherokee45 min
Apr 18, 8:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware40 min
Apr 18, 8:27 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Apr 18, 8:34 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 18, 8:41 PM CDTSpecial Weather StatementTSACraig, Rogers34 min
Apr 18, 9:02 PM CDTSpecial Weather StatementTSADelaware28 min
Apr 18, 9:13 PM CDTSpecial Weather StatementTSACraig47 min
Apr 18, 9:16 PM CDTSpecial Weather StatementTSARogers29 min
Apr 18, 9:35 PM CDTSpecial Weather StatementTSAAdair25 min
Apr 18, 10:21 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee39 min
Apr 18, 10:38 PM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee4 hr
Apr 18, 10:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner44 min
Apr 18, 10:54 PM CDTSpecial Weather StatementTSACraig, Rogers51 min
Apr 18, 11:09 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Rogers43 min
Apr 18, 11:12 PM CDTSpecial Weather StatementTSAOkfuskee33 min
Apr 18, 11:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee27 min
Apr 18, 11:27 PM CDTSpecial Weather StatementTSAMuskogee, Wagoner33 min
Apr 18, 11:34 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner41 min
Apr 19, 12:09 AM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 19, 12:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Apr 19, 1:02 AM CDTSpecial Weather StatementTSAOkfuskee43 min
Apr 19, 1:13 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Muskogee, Wagoner3 hr
Apr 19, 1:26 AM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 19, 5:39 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Mayes51 min
Apr 19, 7:06 AM CDTSpecial Weather StatementTSASequoyah24 min
Apr 19, 7:49 AM CDTSpecial Weather StatementTSALeFlore41 min
Apr 19, 8:49 AM CDTRiver Flood WarningTSACherokee3 days
Apr 19, 8:50 AM CDTRiver Flood WarningTSAAdair, Delaware54 hr
Apr 19, 8:51 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware59 hr
Apr 19, 8:53 AM CDTRiver Flood WarningTSALeFlore18 hr
Apr 19, 1:10 PM CDTRiver Flood AdvisoryTSACherokee, Delaware47 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.